# SDR DALA2015031202239

- Difficulty date: March 11, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bar
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FLAP FLEX JOINTS LOWER BAR AND LINK.  TASK 57-051-03.  REPLACED IAW AMM 27-51-07-420.
